Doctor insights on:
What Does A Bitter Taste In Your Mouth Mean
When bitter taste is gone after taking grade 2 esophagitis treatment, if feel bitter taste in mouth means esophagitis is not healed yet, how to test?
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Pepto Bismol (bismuth subsalicylate): Pepto bismol (bismuth subsalicylate) contains Bismuth Subsalicylate and is useful as an over the counter medication for treating heartburn, indigestion, diarrhea, and other temporary discomforts of the stomach and gastrointestinal tract. Bismuth subsalicylate is a highly insoluble salt of trivalent bismuth and salicylic acid. We do not fully understand all the interactions although ‘bitter taste’ is commonly reported. ...Read more
When taking Flonase aqueous nasal spray. Is it just supposed to work in the nose at nostrils? Or is one supposed to sniff it all the way to the brain? Is it also normal to leave a bitter taste in your mouth?
Flonase: All of the above. Good luckGet a more detailed answer ›
Bitter taste from...: Common causes of a bitter taste in the mouth include acid reflux, taking certain medications or even poor oral hygiene. Your sense of taste can also be impaired or distorted permanently from long-term smoking. Finally, a sudden bitter taste in the mouth can be a sign of an infection or other condition that requires immediate treatment. See your dentist for an evaluation. ...Read more
See below: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you. ...Read more
Dysgeusia: Dysgeusia is the medical term for an impaired sense of taste. It can result in unpleasant taste sensations ranging from metallic to salty or bitter. The bad taste may also be described as foul or rancid. The severity of the bad taste varies among affected individuals. Dysgeusia can be caused by infections, inflammation, injury, or environmental factors. ...Read more
Not the surgery: Often it is the medications you are taking that can do this. Pain medications can sometimes do this. ...Read more
Symptom not disease:
Whether dietary, due to drugs or a physical condition, a metal taste is a the main reason for a metal taste is something in your system that is reacting with your body chemistry to produce a metal taste.
A metallic taste in the mouth, or dysgeusia, is a common side effect of a wide variety of medical treatments and medications, and is sometimes a symptom of a medical condition. ...Read more
Failing crowns?: Have your dentist do a thorough check up to see if you have failing crowns or bridges. ...Read more
Likely unrelated: Some causes for bitter taste: infection in mouth, dry mouth (xerostomia), GERD, medication side effect, liver disorders, metabolic disorders, psychiatric disorders. The elevated SGPT (ALT) is likely unrelated to your bitter taste. Try brushing teeth, tongue, gums, and roof of mouth with toothpaste. Use mouthwash. If it persists see and ENT specialist. > http://bit. Ly/1OiIRcI ...Read more
Over a month ago I had this bitter taste in my mouth that lasted for several weeks. It finally went away. Now it is back again. What to do?
Unclear: There are several causes of such a complaint. They can be anything from dental issues to liver disease. Please check with your doctor. ...Read more
Tonsillitis: Yes, it absolutely can. Even more exciting is when you have tonsil calculus or tonsil stones. These are little white pellet-looking things that fill the pits or crypts in your tonsils. Not only will they taste bitter, but they'll give you some pretty foul smelling breath, so you won't be the only one who gets to experience them. If this is a chronic problem, you should get it checked out. ...Read more
Find the cause...: Common causes of a bitter taste in the mouth include acid reflux, taking certain medications or even poor oral hygiene. Your sense of taste can also be impaired or distorted permanently from long-term smoking. Finally, a sudden bitter taste in the mouth can be a sign of an infection or other condition that requires immediate treatment. See your dentist to determine the cause. ...Read more
More likely...: ...you are describing "sourbrash" when stomach contents regurgitate into your mouth. The probable cause is GERD (gastroesophageal reflux disease) for which I assume you're taking Pepcid (famotidine). Optimizing acid suppression may prove helpful, but persistent symptoms warrant evaluation please. ...Read more
Several things: These symptoms can only be adequately diagnosed only after a thorough evaluation by your doctor. This may include labs and other satudies. Once all of the information is in, your doctor can let you know what's going on, and what to do to help you. ...Read more
Why do I get extremely strong bitter taste in my mouth after I use the eyedrop with chloramphenicol?
Eye Drops Bitter tas:
Because the drops a portion of it trickles down to the back of nose and throat throgh naso lacrimal duct
just rinse your mouth with a mouth wash it ill go away, but you have to do it every time you use eye drops. ...Read more
I have bitter taste in my mouth for about 6 weeks. It gets bad between meals. I do not have any other symptoms.?
Acid Reflux?: A distinct possibility. Consult with your physician to rule out any other possibilities. ...Read more
A 50 year old man always feels bitter taste. Polydipsia due to dryness in his mouth. Also a thick whitish layer on his tongue. .
Mouth symptoms: Taste disturbances can be caused by medication or vitamin deficiencies. Polydipsia can be caused by many conditions, including diabetes or salivary gland problems including sjogren's syndrome and others. The thick white layer on your tongue is vague and nonspecific. If your symptoms persist, see your physician for evaluation. Good luck! ...Read more